Quotation Leydold, J., Hörmann, W.. 1998. A sweep-plane algorithm for generating random tuples in simple polytopes. Mathematics of Computation 67 (224): 1617-1635


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Mathematics of Computation
Citation Index SCI
WU-Journal-Rating new FIN-A
Title A sweep-plane algorithm for generating random tuples in simple polytopes
Year 1998
Reviewed? Y

Associations

People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search